JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 8 Issue 1
January-2021
eISSN: 2349-5162

Unique Identifier

JETIR2101072

Page Number

541-544

Share This Article


Title

Fixed Point Theorem For Self Mapping in two Metric Space

ISSN

2349-5162

Cite This Article

"Fixed Point Theorem For Self Mapping in two Metric Space", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.8, Issue 1, page no.541-544, January-2021, Available :http://www.jetir.org/papers/JETIR2101072.pdf

Authors

Abstract

In 1980 D.S.Jaggi and Bal Kishan Das [4] have investigated an extension of Banach’s contraction principal through a rational expression. In this paper we have proved the above theorem in complete 2-metric space.

Key Words

Self mapping, Fixed point, Complete metric space.

Cite This Article

"Fixed Point Theorem For Self Mapping in two Metric Space", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.8, Issue 1, page no. pp541-544, January-2021, Available at : http://www.jetir.org/papers/JETIR2101072.pdf

Publication Details

Published Paper ID: JETIR2101072
Registration ID: 301161
Published In: Volume 8 | Issue 1 | Year January-2021
DOI (Digital Object Identifier):
Page No: 541-544
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"Fixed Point Theorem For Self Mapping in two Metric Space", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.8, Issue 1, page no. pp541-544, January-2021, Available at : http://www.jetir.org/papers/JETIR2101072.pdf




Preview This Article


Downlaod

Click here for Article Preview